# SDR DL73S030899

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 53,787 hours, 41,650 cycles
- Engine: Pwa JT8D15A
- Engine time: 43,088 hours, 36,037 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 43,088 hours, 36,037 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OVERHEAT LIGHT CAME ON DURING CLIMB, WENT OUT WITH THROTTLE AT IDLE.  FOUND DAMAGED STARTER DUCT.  REPLACED SAME.
